MAUDE Adverse Event Report: STERIS CANADA ULC RELIANCE 1227 CART AND UTENSIL WASHER/DISINFECTOR

STERIS CANADA ULC RELIANCE 1227 CART AND UTENSIL WASHER/DISINFECTOR
Model Number 1227
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation of the subject event is in process.A follow-up mdr will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that two employees obtained injuries after operating their reliance 1227 cart washer.
 
Additional Manufacturer Narrative
The customer had previously been informed that the space on the load side of the unit is smaller than recommended.This can make it difficult for loading carts to be aligned correctly and can potentially cause the cart to shift during the wash cycle making it the cart difficult to unload.The root cause of the reported event is attributed to the user facility personnel attempting to lift the utensil carts back onto the alignment guides before unloading.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that two employees were injured while trying to align the utensil carts back onto the alignment guides of their 1227 cart washer.

Brand Name
RELIANCE 1227 CART AND UTENSIL WASHER/DISINFECTOR
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key13715739
Report Number9680353-2022-00007
Device Sequence Number20426474
Product Code MEC
UDI-Device Identifier00724995193430
UDI-Public00724995193430
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1227
Device Catalogue NumberFW03101
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2022
Supplement Date Received by Manufacturer02/01/2022
Initial Report FDA Received Date03/09/2022
Supplement Report FDA Received Date04/28/2022
Date Device Manufactured03/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown